# SDR AALA202206109853

- Difficulty date: June 9, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 75,349 hours, 29,853 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT CRUISE LAVATORY SMOKE ECAM DISPLAYED BRIEFLY. NO SIGNS OF TAMPERING WITH DETECTOR OR SMOKE/ODOR. MAINTENANCE ACCOMPLISHED TSM 26-17-00 AND AMM 26-17-00  WITH NO FAULTS BEING NOTED ON LAVATORY D SMOKE DETECTION SYSTEM.
